Perfect residuated lattice ordered monoids

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/83710

Show full item record


Title: Perfect residuated lattice ordered monoids
Author: Rachůnek, Jiří
Šalounová, Dana
Date issue: 2010
Citation: Mathematica Slovaca. 2010, vol. 60, no. 6, p. 823-838.
URI: http://hdl.handle.net/10084/83710
ISSN: 0139-9918
1337-2211
URI: http://dx.doi.org/10.2478/s12175-010-0050-6
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics